# SDR DXTA2024040211379

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 14,402 hours, 10,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 1279
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE MAIN BATTERY OFF AND EMER LIGHTS ON THE FORWARD LEFT AISLE EMER LIGHTS AND THE THREE EXIT SIGNS AT MAIN ENTRY DOOR WERE INOP.  REMOVED INOP FWD EMER LIGHT BATT AND INSTALLED NJA SUPPLIED OVERHAULED EMER BATTERY. PERFORMED TOP CHARGE OF EMER LIGHT BATT. OPS CHECKED GOOD. NO FURTHER DISCREPANCIES NOTED.IAW AMM 33-50-01.
